# SDR IPXA10M58567

- Difficulty date: February 8, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Aileron
- Component: Aileron
- Component part number: NRC6043502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, REPAIR SURVEY SEQ NR 282-W4-08 RT WING IB AILERON LOWER SKIN APPROX BETWEEN STA XIA375-359 PREVIOUS REPAIR FASTENERS NOT IAW SRM 57-10-00, FIG 1, VOL 1.  INSTALLED NAS1097AD4 IN LIEU OF NAS1097AD5.  REMOVED INCOMING SKIN PANEL, FABRICATED AND INSTALLED REPLACEMENT SKIN PANEL REF SRM 57-60-01, REPAIR 1, REV 42.
